# SDR UPS02239404

- Difficulty date: September 2, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Quadrant
- Part number: 65532055
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT I/B AILERON BUS QUADRANT FOUND TO HAVE CORROSION ON BEARING SEAT ON REMOVAL OF BEARINGS.  REMOVED LOWER QUADRANT IAW MM 27-10-56, QUADRANT REPLACED IAW MM 27-10-56.
